One loop corrected mode functions for scalar QED during inflation

Kahya E. O., WOODARD R. P.

PHYSICAL REVIEW D, vol.74, no.8, 2006 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 74 Issue: 8
  • Publication Date: 2006
  • Doi Number: 10.1103/physrevd.74.084012
  • Journal Name: PHYSICAL REVIEW D
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Istanbul Technical University Affiliated: No


We solve the one loop effective scalar field equations for spatial plane waves in massless, minimally coupled scalar quantum electrodynamics on a locally de Sitter background. The computation is done in two different gauges: a non-de Sitter invariant analogue of Feynman gauge, and in the de Sitter invariant, Lorentz gauge. In each case our result is that the finite part of the conformal counterterm can be chosen so that the mode functions experience no significant one loop corrections at late times. This is in perfect agreement with a recent, all orders stochastic prediction.